UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 16

of 'Infusion reactions to systemic chemotherapy'

16
TI
Positive direct antiglobulin test in a pediatric patient following high-dose cisplatin.
AU
Cinollo G, Dini G, Franchini E, Lanino E, Sindaco F, Garaventa A
SO
Cancer Chemother Pharmacol. 1988;21(1):85.
 
A positive direct antiglobulin test (DAT) and hemolytic anemia are uncommon side effect of cisplatin (CDDP) therapy. A 9-year-old girl treated for extraosseus Ewing's sarcoma with a multiagent regimen, including 200 mg/m2 CDDP preceded by vincristine (VCR) and cyclophosphamide (CY), developed a positive DAT, followed by hemolytic anemia. When CDDP therapy was discontinued, the DAT became negative and no signs of anemia were observed during the maintenance treatment, which included VCR and actinomycin D.
AD
Blood Bank Giannina Gaslini Children's Hospital, Genova, Italy.
PMID